# SDR NOCA20110112001

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T2207
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CAP CRACKED LEFT WING L/E CAVITY LES 550.10.  REMOVED LOWER CHORD P/N 114T2207-5 AND LOWER NUT PLATE ANGLE DRILLED UP NEW ANGLE AND PRIMED.  INSTALLED NEW ANGLE AS DRAWING 114T2207 AND PER SRM 57-41-04.
